# SDR REXA2019122641777

- Difficulty date: December 14, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 337-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 24R, BS 337 TO 394 IN THE MAIN AVIONICS COMPARTMENT.  THE STRINGER  WAS REPAIRED RM 53-00-03-201-001-A02, FIG. 53-00-03-995-807.
